# SDR 2002UALA01221

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 33,650 hours, 12,398 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS AT FWD SIDE OF LH FUSELAGE BETWEEN WINDOWS 10 AND 11.  FIRST CRACK IS ABOVE ORANGE PAINT STRIPE ABOUT 10 INCHES AND IS ABOUT ONE TO ONE-AND-A-HALF INCHES LONG. THE AFT CRACK IS AT THE TOP PORTION OF THE ORANGE PAINT STRIPE JUST AFT OF PATCH LOWER AFT CORNER ABOUT ONE INCH LONG.  MAJOR REPAIR ACCOMPLISHED. SKIN DOUBLERS INSTALLED.
